Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A simple construction of Robinson equivalence relations


Author: Daniele Mundici
Journal: Proc. Amer. Math. Soc. 101 (1987), 139-141
MSC: Primary 03C95; Secondary 03C20
DOI: https://doi.org/10.1090/S0002-9939-1987-0897085-9
MathSciNet review: 897085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present the simplest constructions of nontrivial Robinson equivalence relations.


References [Enhancements On Off] (What's this?)

  • [1] J. Barwise and S. Feferman (eds.), Model-theoretic logics, Perspectives in Math. Logic, Springer-Verlag, Berlin and New York, 1985. MR 819531 (87g:03033)
  • [2] C. C. Chang and H. J. Keisler, Model theory, 2nd ed., North-Holland, Amsterdam, 1977. MR 0532927 (58:27177)
  • [3] P. Lipparini, Robinson equivalence relations through limit ultrapowers, Boll. Un. Mat. Ital. B (6) 4 (1985), 569-583. MR 805429 (87c:03083)
  • [4] D. Mundici, An algebraic result about soft model theoretical equivalence relations, with an application to H. Friedman's fourth problem, J. Symbolic Logic 46 (1981), 523-530. MR 627904 (82k:03056)
  • [5] -, Duality between logics and equivalence relations, Trans. Amer. Math. Soc. 270 (1982), 111-129. MR 642332 (84g:03054)
  • [6] -, Embedding, amalgamation and elementary equivalence: the representation of compact logics, Fund. Math. 124 (1984), 109-122. MR 774502 (86e:03040)
  • [7] -, Abstract model theory and nets of $ {C^ * }$-algebras: noncommutative interpolation and preservation properties, Lecture Notes in Math., vol. 1103, Springer-Verlag, Berlin and New York, 1984, pp. 351-377.
  • [8] -, Interpretation of AF $ {C^ * }$-algebras in Lukasiewicz sentential calculus, J. Funct. Anal. 65 (1986), 15-63. MR 819173 (87k:46146)
  • [9] M. E. Nadel, An arbitrary equivalence relation as elementary equivalence in an abstract logic, Z. Math. Logik 26 (1980), 103-109. MR 564374 (82g:03070)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C95, 03C20

Retrieve articles in all journals with MSC: 03C95, 03C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0897085-9
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society